# SDR UALA2011081804403

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 42,015 hours, 11,012 cycles
- Engine: Pwa PW4052
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227999003
- Part serial: 119256
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG, EICAS DISPLAY IN VIEW.  ACCOMPLISH CHRONIC REVIEW.  REPLACED UPPER EICAS DISPLAY UNIT PER MM, OPS CHECK OKAY.
